Friend, diclofenac, unfortunately, has a very narrow safety margin in dogs. As low as 0.5-1mg/kg we begin to see gastrointestinal ulceration; renal failure can occur at any dose, but, usually more when closer to 4mg/kg. In this case, based on weight your dog could have taken a dose of 9mg/kg which is significant.
To be on the safe side I would try to induce vomiting with hydrogen peroxide or take her to the nearest veterinarian within the hour and they can induce vomiting with apomorphine (better option). To induce vomiting with peroxide this is what you can do:
1- Give her 2 teaspoon of hydrogen peroxide orally to induce vomiting.
2- Allow her to walk for a minute and move her belly to mix stomach content with peroxide. If she does not vomit within 5-10 minutes, repeat it again. Can give a total of 3 times 5-10 minutes apart.
3- If she does not vomit or you do not see the pill in the vomit I would have her checked this morning by your vet for supportive care (activated charcoal, IV fluids, monitor kidneys, etc.).
My goal is to provide you with excellent service - I hope I've provided the information you were seeking, if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done.